# SDR ASAA0892839

- Difficulty date: March 27, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A750130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK CORRODED ON UPPER AND LOWER SURFACE MOSTLY AROUND NUT PLATE HOLES RBL 13 TO RBL 14 STA 802 TO STA 846.  REMOVED DAMAGED CARGO TRACK SECTION STA 767 TO STA 887, LOCATED, FABRICATED A REPLACEMENT TRACK AND SPLICE DRILLED AND INSTALLED IAW B737 900 SRM 53 00 53 REP 4.
